# SDR USAASB99291

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370539
- Condition: Failed
- Location: Rudder
- Part time: 10,202 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MCO - FLT 2611 - CAPTAIN REPORTED THAT 40 MILES NORTH OF MCO, AT FL120, THEY EXPERIENCED A POSSIBLE LEFT UNCOMMANDED RUDDER MOVEMENT.  ROLL DISCONTINUED WHEN AUTOPILOT WAS DISENGATED.  THE FIRST OFFICER OBSERVED THE AIRCRAFT ROLLED 25 DEGREES. FLIGHT CONTINUED AND LANDED AT MCO WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RUDDERPOWER CONTROL UNIT PER MM 27-21-9.  RIGGING AND OPERATIONAL CHECK GOOD.   COMPLIED WITH WORK CARD J227-21-00.  (M)
